# SDR REXA2022042700731

- Difficulty date: March 3, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340992
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 OUTBOARD CLIP AT F.S. 280 IS CRACKED. - REMOVED AND REINSTALLED RH DRIP TRAY, REPLACED O/B CLIP AT 2PO RBL9   
IAW CRJ 900 SRM 51-42-13-001-001-A01. 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-21-16-001-001-A01 AND 51-21-11-001-001-A01. WVAC EMP STAMP # 711 MTC. INSTALLED R/H DRIP TRAY DRAIN TUBE CLAMPS AND TIEDOWN STRAPS IAW CRJ 900 AMM 53-20-48-400-801(A06).
